# SDR ASOA2013120609593

- Difficulty date: November 29, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 14,944 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON FOR FIRST FLT TEST.   TESTED LIGHTS IAW AMM 33-51-00 OK FOR SERVICE.
